Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Research Article
BioMed Research International
Volume 2016, Article ID 9306329, 9 pages
http://dx.doi.org/10.1155/2016/9306329
Corrigendum

Corrigendum to “Transmission Model of Hepatitis B Virus with the Migration Effect”

1Department of Mathematics, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa, Pakistan
2Department of Management Sciences, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa, Pakistan

Received 13 March 2016; Accepted 3 October 2016

Copyright © 2016 Muhammad Altaf Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Khan, S. Islam, M. Arif, and Z. Ul Haq, “Transmission model of hepatitis b virus with the migration effect,” BioMed Research International, vol. 2013, Article ID 150681, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Zeb and G. Zaman, “Comment on ‘transmission model of hepatitis B virus with migration effect’,” BioMed Research International, vol. 2015, Article ID 492513, 4 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  3. A. A. Lashari, “Comment on ‘transmission model of Hepatitis B virus with the migration effect’,” BioMed Research International, vol. 2015, Article ID 469240, 2 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. C. Kamgang and G. Sallet, “Computation of threshold conditions for epidemiological models and global stability of the disease-free equilibrium (DFE),” Mathematical Biosciences, vol. 213, no. 1, pp. 1–12, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus